# SDR SWIA201024676

- Difficulty date: July 23, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 37,358 hours, 51,409 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Connector
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN CABIN WHEN RUNNING APU BLEEDS.  (FLT 6237)  TIGHTENED CONNECTOR FOR THE FUEL NOZZLE.
